MAUDE Adverse Event Report: INTERSURGICAL UAB HYDRO-GUARD MINI BREATHING FILTER; FILTER, BACTERIAL, BREATHING-CIRCUIT

INTERSURGICAL UAB HYDRO-GUARD MINI BREATHING FILTER; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 1745030
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient was on the vent and was also on an aerosolized medication.The doctor and therapist were in the room when the vent stopped working due to occlusion.The filter was subsequently changed and corrected the situation.The application of medication could have directly contributed to occluding the filter and blockage.Per the ifu "do not use this product between the patient and a source of nebulized drugs" and "when nebulized drugs are administered, resistance should be monitored and the product should be exchanged following standard hospital procedure".Initial usage would indicate the filter operated as intended prior to administration of medicine.
 
Event or Problem Description
Product was causing problem with ventilator.

Brand Name
HYDRO-GUARD MINI BREATHING FILTER
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
INTERSURGICAL UAB
arnioniu 60/28-1
pabrade, vilniaus apskritis lt-4710, lh
LH 
MDR Report Key7742777
Report Number1319447-2018-00006
Device Sequence Number19161391
Product Code CAH
UDI-Device Identifier05030267094479
UDI-Public05030267094479
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
092409
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number1745030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age1 YR
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;